Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 44, Number 2

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 44, Number 2 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 44, Number 2 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF    
Concerning sets of polynomials orthogonal simultaneously on several circles
G. M. Merriman.
Bull. Amer. Math. Soc. 44 (1938), 57-69
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563682
The resolvent of a closed transformation
A. E. Taylor.
Bull. Amer. Math. Soc. 44 (1938), 70-74
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563683
Linear operations on functions of bounded variation
T. H. Hildebrandt.
Bull. Amer. Math. Soc. 44 (1938), 75
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563684
A note on linear topological spaces
D. H. Hyers.
Bull. Amer. Math. Soc. 44 (1938), 76-80
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563685
Note on deduced probability distributions
R. von Mises.
Bull. Amer. Math. Soc. 44 (1938), 81-83
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563686
An application of Schläfli’s modular equation to a conjecture of Ramanujan
D. H. Lehmer.
Bull. Amer. Math. Soc. 44 (1938), 84-90
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563687
Extensions of functionals on complex linear spaces
H. F. Bohnenblust and A. Sobczyk.
Bull. Amer. Math. Soc. 44 (1938), 91-93
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563688
On continued fractions representing constants
H. S. Wall.
Bull. Amer. Math. Soc. 44 (1938), 94-99
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563689
Existence theorems for solutions of differential equations of non-integral order
Everett Pitcher and W. E. Sewell.
Bull. Amer. Math. Soc. 44 (1938), 100-107
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563690
Note on integrability conditions of implicit differential equations
Clyde M. Cramlet.
Bull. Amer. Math. Soc. 44 (1938), 107-109
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563691
Differential invariant theory of alternating tensors
Clyde M. Cramlet.
Bull. Amer. Math. Soc. 44 (1938), 110-114
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563692
Note on convex regions on the sphere
R. M. Robinson.
Bull. Amer. Math. Soc. 44 (1938), 115-116
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563693
On certain equations in matrices whose elements belong to a division algebra
M. H. Ingraham.
Bull. Amer. Math. Soc. 44 (1938), 117-124
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563694
On the operational determination of two dimensional Green’s functions in the theory of heat conduction
A. N. Lowan.
Bull. Amer. Math. Soc. 44 (1938), 125-133
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563695
Index numbers and the general economic equilibrium
F. W. Dresch.
Bull. Amer. Math. Soc. 44 (1938), 134-141
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563696
Note on almost-universal forms
P. R. Halmos.
Bull. Amer. Math. Soc. 44 (1938), 141-144
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563697
Metric spaces with geodesic Ricci curves. I
Jack Levine.
Bull. Amer. Math. Soc. 44 (1938), 145-152
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1563698